Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5759
Full metadata record
DC FieldValueLanguage
dc.contributor.authorJacob, W. S-
dc.date.accessioned2012-04-26T13:42:34Z-
dc.date.available2012-04-26T13:42:34Z-
dc.date.issued1855-06-
dc.identifier.citationMonthly Notices of the Royal Astronomical Society, Vol. 15, pp. 205-209en
dc.identifier.urihttp://hdl.handle.net/2248/5759-
dc.descriptionOpen Accessen
dc.language.isoenen
dc.publisherRoyal Astronomical Societyen
dc.rights© Royal Astronomical Societyen
dc.subjectDouble Staren
dc.titleOn the computation of double star orbitsen
dc.typeArticleen
Appears in Collections:W.S. Jacob (1849 - 1858)

Files in This Item:
File Description SizeFormat 
On the computation of double star orbits.pdfOpen Access146.55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.